MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PSN FEM CR CMT CCR NRW SZ 9 R; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PSN FEM CR CMT CCR NRW SZ 9 R; PROSTHESIS, KNEE
Catalog Number 42502006602
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Aseptic loosening (4883)
Date of Event 07/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: part # 42522100810, articular surface medial congruent (mc) right 10 mm height use with tibia sizes e-f/cr femur sizes 8-11, lot # 64981181.Part # 42532007102, tibia cemented 5 degree stemmed right size e, lot # 64979533.Part # 42557000114, stem extension tapered cemented 14 mm diameter +30 mm length, lot # 65216923.H6: suggested component code: mechanical (g04) - femur.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that approximately 3.5 years post implantation of a right knee arthroplasty, the patient returned to the doctor for complaints of pain.Bone scan identified loosening of the femur.Subsequently, the patient was revised of all components.Attempts for additional information were made and none is available.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; d9; g1; g3; g6; h1; h2; h3; h6.The event cannot be confirmed.Visual examination of the returned product identified signs of being implanted scratched with foreign material adhered to the surface.Dimensional analysis of the product determined that the product, where measured, was conforming to its print specifications.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.X-rays were provided and reviewed by a healthcare professional.Imaging revealed showed a new mild radiolucency at the bone cement interface deep to the anterior femoral flange.The impression noted that the lucency was indeterminate and that although the finding could predispose to loosening, there was no gross radiographic evidence of femoral component loosening on the limited available views.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PSN FEM CR CMT CCR NRW SZ 9 R
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22639326
Report Number3007963827-2025-00294
Device Sequence Number9564073
Product Code MBH
UDI-Device Identifier00889024229969
UDI-Public(01)00889024229969(17)291130(10)64432478
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number42502006602
Device Lot Number64432478
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer11/26/2025
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale